Publications

The Institute communicates its scientific and educational information in a number of ways. One major outlet is peer-reviewed publications and reports.  Cary Institute staff regularly publish in the best-rated journals in their respective fields.

Export 3 results:
Sort by: Author Title Type [ Year (Asc)]
Filters: Author is Moran, E.V.  [Clear All Filters]
2010
J. S. Clark, et al., “High dimensional coexistence based on individual variation: a synthesis of evidence”, Ecol. Monog., vol. 80, p. 569-608, 2010.
B. D. M. Clark, J.S., et al., “Models for demography of plant populations”, in A. O'Hagan and M. West (eds). Handbook of Bayesian Analysis, 2010, p. 431-481.

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014